MathSciNet Relay Station
MathSciNet bibliographic data
MR2002215 49Q15 (49J45 53C65 58A25)
Alberti, G.; Baldo, S.; Orlandi, G. Functions with prescribed singularities. J. Eur. Math. Soc. (JEMS) 5 (2003), no. 3, 275–311.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement